Symmetric operators on modal pseudocomplemented De Morgan algebras

Logic Journal of the IGPL 25 (4):496-511 (2017)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,654

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On a four-valued modal logic with deductive implication.Marcelo E. Coniglio & Martín Figallo - 2014 - Bulletin of the Section of Logic 43 (1/2):1-18.
Ockham Algebras with Additional Operators.Aldo Figallo, Paolo Landini & Alicia Zillani - 2004 - Logic Journal of the IGPL 12 (6):447-459.
A Short note on the Free Implication Algebra over a Poset.Figallo-Orellano Aldo - 2016 - SOUTH AMERICAN JOURNAL OF LOGIC 2 (1):91-100.
Classical Modal De Morgan Algebras.Sergio A. Celani - 2011 - Studia Logica 98 (1-2):251-266.
Heyting Algebras with Operators.Yasusi Hasimoto - 2001 - Mathematical Logic Quarterly 47 (2):187-196.
Tense operators on De Morgan algebras.A. V. Figallo & G. Pelaitay - 2014 - Logic Journal of the IGPL 22 (2):255-267.
On subvarieties of symmetric closure algebras.J. Dı́az Varela - 2001 - Annals of Pure and Applied Logic 108 (1-3):137-152.
On subvarieties of symmetric closure algebras.J. P. Dı́az Varela - 2001 - Annals of Pure and Applied Logic 108 (1-3):137-152.

Analytics

Added to PP
2017-10-25

Downloads
14 (#837,285)

6 months
4 (#312,422)

Historical graph of downloads
How can I increase my downloads?